Tinea Versicolor And Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

HIV-Associated Rash?

Is Tinea Versicolor an associated rash with HIV?The description of the rash seen in the intial HIV stages sounds the same as what I was diagnosed with from my doctor.
Judith Feinberg, M.D.

Response from Judith Feinberg, M.D.

University of Cincinnati, College of Medicine
No. Read more »

reoccurring rash on back

Hi Dr, Thanks so much for all you do! I have been hiv pos for 2 years, been on Atripla 1 year. I... Read more »

Worried for my daughter

Dear Bob, thanks for a wonderful page and the warmth and courage of your advice to people in... Read more »
Articles
The Well Project

Women and HIV/AIDS

... Table of Contents A Look at the Numbers Is HIV Different for Men and Women? Treatment in HIV+ Women: Efficacy, Side Effects, and Drug Interactions Gynecological Issues Read more »
AIDS InfoNet

How to Spot HIV/AIDS Fraud

... What Is HIV/AIDS Fraud? Warning Signs of an HIV Fraud Common Sense About Unproven Treatments Questions You Should Ask Take Your Read more »
U.S. Centers for Disease Control and Prevention

HIV/AIDS Among Hispanics/Latinos

... The HIV epidemic is a serious threat to the Hispanic/Latino community. While Hispanics/Latinos 1 represented approximately 15% of Read more »
The Body

What Are the Symptoms of HIV and AIDS?

... When it comes to the symptoms of HIV/AIDS, there are three major points to keep in mind: There's a big difference between the symptoms of HIV and the symptoms of Read more »